# SDR 9603512298

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 2566A30
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 33,550 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION ON A 5 DEGREE FLAP TAKEOFF, THE STALL WARNING CONTROL COLUMN SHAKER INITIATED.  SHAKER CONTINUED THROUGH CLIMB DURING FLAP RETRACTION AT NORMAL SPEEDS.  VISUAL SCAN OF THE WINGS WAS NORMAL.  AN EMERGENCY LANDING WAS DECLARED AND THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STALL WARNING COMPUTER AND TRANSDUCER, OPERATIONAL CHECK NORMAL.
